Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Affects From Medications

Side Affects From Medications

I was just wondering what different/ horrible side affects everyone’s had because of the different medications they are on or have tired !?

A MyEpilepsyTeam Member said:

When using a 400 mg of generic phenytoin, suicidal thoughts were present. Several other medications were used, but it wasn't until the neurologist switched it to 330 mg regular dilantin, suicidal thoughts were reduced and psychiatric medications dropped.
The keppra seems to bring more tears back to my eyes in seeing what so many have to live through or die for. A point making life real, again.
Of course with medications for other problems, statin drug for cholesterol, ranitidine for stomach, aspirin for heart, lutein for eyes, calcium for liver, stattera for mind, and daily vitamins, to give side effects of only one becomes difficult. May God be with you in your search.

posted over 3 years ago
A MyEpilepsyTeam Member said:

I was also on Lyrica. Totally forgot that one… LOL. Yes you are right it is like you were on your period..lol! It happens to me too. They appear you know they’re coming and then they don’t want to be here for a while. my seizures are like that too I know when they’re coming I can feel them. But it took me 34 years to you realize the seizures aren’t going to stop so I’m just happy that they’ve slowed down with my medicine and the surgery. I used to have 34 seizures a month now it’s like maybe three I’ll take that and I won’t complain about my seizures anymore. I used to cry scream Now I’m positive there’s always a possibility and a solution that’s what I say that’s what I feel it took me 34 years so far so good it will happen to you to stay positive you’ll find your solution.

posted over 3 years ago
A MyEpilepsyTeam Member said:

Our 39 yo son has been on Vimpat for months. He's still having an occasional seizure, but thing that worries us are his labs. His platelets, WBC and RBC have all dropped a LOT in this 4 month period. Trying to process all of this. Anyone else have this reaction to Vimpat?

posted over 3 years ago
A MyEpilepsyTeam Member said:

tried depakote and dilantin and they made me have more seizure. what i take now, keppra and one other med, i used to take mood swings but i take milk thistle and the mood swings went away.

posted over 3 years ago
A MyEpilepsyTeam Member said:

I’ve had heaps of different side affects with different medications I’ve been on because I’ve been on so many different medications over my life time. With Epilim it made me put on lots of weight and slowed my thought process down the most out any of the medications I’ve been on even though every single 1 do slow my thought process down lots, Frisium made loose a lot of muscle and weight, Rivotril gives me lots anxiety and depression, Trileptil made me want hurt people close to me, Lamictal gives me double vision and light headedness and loss of balance, Dilantin I had an elergic reaction I had huge rash, but like I said every single one slows my thought process down heaps which makes it hard for me to think of words, names of things and names of people and makes both my short and long term memory shocking so I forget so much stuff, and all make me very tired all the time.

edited, originally posted over 3 years ago
Already a Member? Log in